MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD420.427 TITANIUM IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NON ALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD420.427 TITANIUM IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NON ALTERABLE
Model Number SD420.427
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history record.Device history lot product code: sd420.427.Lot: 27p9142.Review of the device history record showed that the device in question passed all required inspections for thread profile and plate retention.There were no manufacturing or inspection items which could have contributed to this event.Device history batch null, device history review a manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Investigation summary complaint summary it was reported on december 16, 2019, an unknown patient-specific implant that was manufactured by depuy synthes and the manufacturing would not completed two specifications.A certain part number for the plate to be manufactured and into the provision and a different part number was manufactured to it.It is unknown if there were a procedure and patient involvement.This complaint involves one (1) device.The device was not returned to customer quality.Investigation of design documents was performed by synthes product development.A review of the patient specific case file showed that on (b)(6) 2019 the surgeon requested that 14mm x 14mm ti matrix neuro box plates be used to secure the implant in place.These plates have a hole spacing of 10mm.Review of the digital models revealed that the holes provided in the implant were spaced at 14mm, not 10mm for the plate requested.Conclusion the complaint was confirmed during investigation.The manufacturing and inspection process was executed per procedure and passed all quality checks per the instructions provided by the design team.Prior to releasing to production each psi implant design is reviewed by an independent designer (i.E.A peer designer who was not involved in generation of the design).This review is documented where an independent designer is asked if the digital model file, which is used to manufacture the part, contains the proper geometry at the proper spacing for the requested fixation.While the geometry specified was for a valid fixation device, the spacing of the holes was not correct for the fixation model number requested by the surgeon.The f-s581 and the subsequent design package, which includes the digital model file used for manufacturing, was approved by the independent designer and the part was manufactured as normal.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient specific implant had incorrect space plating holes for the requested plates.The sales consultant indicated that they intend to use a different style plate to fit the current hole system without obstructing original surgery date and time.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
PSI SD420.427 TITANIUM IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NON ALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9936413
Report Number2939274-2020-01758
Device Sequence Number752485
Product Code GXN
UDI-Device Identifier10887587069746
UDI-Public(01)10887587069746
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K033868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD420.427
Device Catalogue NumberSD420.427
Device Lot Number27P9142
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/08/2020
Patient Sequence Number1